Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A note on the stable decompostion of skew-symmetric matrices


Author: James R. Bunch
Journal: Math. Comp. 38 (1982), 475-479
MSC: Primary 65F05
MathSciNet review: 645664
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Computationally stable decompositions for skew-symmetric matrices, which take advantage of the skew-symmetry in order to halve the work and storage, are presented for solving linear systems of equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F05

Retrieve articles in all journals with MSC: 65F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1982-0645664-X
PII: S 0025-5718(1982)0645664-X
Article copyright: © Copyright 1982 American Mathematical Society